RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 3, Pages 472–474 (Mi mz1305)  

Brief Communications

Smooth antiproximinal sets

V. S. Balaganskii

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

DOI: https://doi.org/10.4213/mzm1305

Full text: PDF file (206 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:3, 415–418

Bibliographic databases:

Received: 29.02.1996

Citation: V. S. Balaganskii, “Smooth antiproximinal sets”, Mat. Zametki, 63:3 (1998), 472–474; Math. Notes, 63:3 (1998), 415–418

Citation in format AMSBIB
\Bibitem{Bal98}
\by V.~S.~Balaganskii
\paper Smooth antiproximinal sets
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 3
\pages 472--474
\mathnet{http://mi.mathnet.ru/mz1305}
\crossref{https://doi.org/10.4213/mzm1305}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1631913}
\zmath{https://zbmath.org/?q=an:0921.46013}
\elib{http://elibrary.ru/item.asp?id=13281254}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 3
\pages 415--418
\crossref{https://doi.org/10.1007/BF02317791}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075783100020}


Linking options:
  • http://mi.mathnet.ru/eng/mz1305
  • https://doi.org/10.4213/mzm1305
  • http://mi.mathnet.ru/eng/mz/v63/i3/p472

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:233
    Full text:109
    References:44
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020